Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
roseindecember88

Another Breakout

I've been on the regimen for about a month. About 2 weeks ago I want to say, I bumped up the dose from 2 pumps once daily to 2 pumps twice daily, because once a day just wasn't cutting it. After I did this, I was clear for about a week, but during that week, my skin was red and extremely dry and flaky, and it would sting when I applied the moisturizer. My face isn't very red anymore, and it no longer stings when the moisturizer goes on. The dryness and flaking seem to be getting better too, but now I'm having a breakout. It isn't real bad, as I only have maybe 3 or 4 active pimples on my face, but most of them are pretty inflamed, painful and take quite a while to go away. And when you combine them with scars and red marks from previous acne, it makes it seem a lot worse than what it really is. Now that you guys have an idea of my history on the regimen so far, my question to you is, what is causing this breakout now that the dryness and irritation are lessening? I was wondering if maybe it was caused from the irritation my skin had to go through for the first week or so when it was all red, and extremely flaky. Can anyone shed a little light? I'm going to keep going on the regimen regardless, but it would be comforting to know none the less. Thanks!

Share this post


Link to post
Share on other sites

It could be the irritation, it could be that you're purging, or it could be that it's still normal to break out in the first couple of months.

Jumping from two full pumps once a day to two full pumps twice a day is pretty big. You just doubled the amount of BP you're using, and your skin is going to need time to adjust to that. Just take it slowly. Keep in mind that your skin will get better, and that it takes time. Give yourself a few more months before you start to worry too much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×